# SDR REXA201812281347

- Difficulty date: December 21, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS CORROSION SPOTS BETWEEN FRAMES 364 AND 349, IN THE FWD
E & E BAY.                                                         
REMOVED CORRODED STGR 26R AND REPLACED WITH NEW STGR  
IAW CRJ 900 SRM 51-42-06                              
                                                      
                        AAR-SM-58
